# SDR 07FDEA02749

- Difficulty date: July 13, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192220251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - SEAT TRACK AT Y-450 FOUND CORRODED BETWEEN FR 45 AND 54.  THE PART WAS REPAIRED IN ACCORDANCE WITH FEDEX ENGINEERING AUTHORIZATION 6-  5310-113152.
